# SDR FDEA201204171461

- Difficulty date: April 17, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1140 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 14L AT UPPER FLANGE ON FRAME BS 1440.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, PG 102, DETAIL 1.  REMOVED DAMAGED STRINGER SECTION AND INSTALLED REPAIR FROM STA 1420-1460 IAW SRM 53-00-03, FIG 201 AND DWG 140N1530.
